# SDR I5EA2023092800030

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 75,476 hours, 47,415 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR LEVER IN THE UP POSITON THE RED LIGHT LEFT GEAR DISAGREE COMPLY WITH QRH 14-6.  REMOVED AND REPLACED LEFT S72 UP LOCK INDICATIOR SENSOR IAW B737 AMM 32-61-21 OPS CHECK PASSED.
